# SDR SWIA202053610

- Difficulty date: September 2, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Bs 319 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 FRAME STRAP AT FLOOR LEVEL WL 72.50 FWD OF SERVICE DOOR HAS EVIDENCE OF CORROSION.  C-CHECK RO 10/22/2020.  BLENDED CORROSION, IAW CRJ700 SRM.  ORIGINAL THICKNESS OF UPPER OUTER STRAP 0.100, MATERIAL REMOVED 0.030, REMAINING MATERIAL 0.070.  ORIGINAL THICKNESS OF MID SECTION 0.160, MATERIAL REMOVED 0.080, REMAINING MATERIAL 0.080 (REF DWG) FOUND TO BE OUT OF LIMITS OF 10% MAX MAT LOSS, IAW CRJ700 SRM.  INSTALLED NEW FRAME BRACKET PN SH670-31990-1 AT FS 319 AT FLOOR LEVEL WL 72.50 FWD OF SERVICE DOOR, REF BOMBARDIER DWG AND CRJ700 SRM.  DRILLED AND LOCATED NEW BRACK PN SH670-31990-1, REF BOMBARDIER DWG AND CRJ700 SRM.  SEE CONTINUATION CARD FOR DETAILED WORK PERFORMED.  COMPLETED FORM M-337.
